Követés
Ralph Freese
Ralph Freese
Professor of Mathematics, University of Hawaii
E-mail megerősítve itt: math.hawaii.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Commutator theory for congruence modular varieties
R Freese, R McKenzie
CUP Archive, 1987
5561987
Free lattices
R Freese, J Ježek, JB Nation
American Mathematical Soc., 1995
3451995
Congruence lattices of semilattices
R Freese, J Nation
Pacific Journal of Mathematics 49 (1), 51-58, 1973
1151973
Free modular lattices
R Freese
Transactions of the American Mathematical Society 261 (1), 81-91, 1980
951980
Automated lattice drawing
R Freese
Concept Lattices: Second International Conference on Formal Concept Analysis …, 2004
872004
A characterization of identities implying congruence modularity I
A Day, R Freese
Canadian Journal of Mathematics 32 (5), 1140-1167, 1980
761980
Residually small varieties with modular congruence lattices
R Freese, R McKenzie
Transactions of the American Mathematical Society 264 (2), 419-430, 1981
741981
Inequalities for generalized matrix functions based on arbitrary characters
R Freese
Linear Algebra and its Applications 7 (4), 337-345, 1973
721973
On the complexity of some Maltsev conditions
R Freese, MA Valeriote
International Journal of Algebra and Computation 19 (01), 41-77, 2009
612009
Congruence modularity implies the Arguesian identity
R Freese, B Jónsson
Algebra Universalis 6, 225-228, 1976
591976
Congruence lattices of algebras of fixed similarity type. I
R Freese, WA Lampe, W Taylor
Pacific Journal of Mathematics 82 (1), 59-68, 1979
581979
Projective lattices
R Freese, J Nation
Pacific Journal of Mathematics 75 (1), 93-106, 1978
511978
The variety of modular lattices is not generated by its finite members
R Freese
Transactions of the American Mathematical Society 255, 277-300, 1979
501979
An application of Dilworth's lattice of maximal antichains
R Freese
Discrete Mathematics 7 (1-2), 107-109, 1974
471974
Standard topological algebras: syntactic and principal congruences and profiniteness
DM Clark, BA Davey, RS Freese, M Jackson
Algebra Universalis 52, 343-376, 2005
462005
Projective geometries as projective modular lattices
R Freese
Transactions of the American Mathematical Society 251, 329-342, 1979
461979
The Dilworth theorems: selected papers of Robert P. Dilworth
KP Bogart, RS Freese, JPS Kung
Birkhäuser, 1990
411990
On some identities valid in modular congruence varieties
R Freese, C Herrmann, AP Huhn
Algebra Universalis 12, 322-334, 1981
301981
Covers in free lattices
R Freese, JB Nation
Transactions of the American Mathematical Society 288 (1), 1-42, 1985
271985
Congruence lattices of congruence semidistributive algebras
R Freese, K Kearnes, JB Nation
Heldermann Verlag 63, 78, 1995
261995
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20